Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 454579, 14 pages
http://dx.doi.org/10.1155/2012/454579
Research Article

Approximation Theorems for Generalized Complex Kantorovich-Type Operators

Eastern Mediterranean University, Gazimagusa, T.R. North Cyprus, Mersiin 10, Turkey

Received 28 April 2012; Accepted 3 September 2012

Academic Editor: Jinyun Yuan

Copyright © 2012 N. I. Mahmudov and M. Kara. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. M. Phillips, “Bernstein polynomials based on the q-integers,” Annals of Numerical Mathematics, vol. 4, no. 1–4, pp. 511–518, 1997. View at Google Scholar
  2. S. G. Gal, Approximation by complex Bernstein and convolution type operators, vol. 8, World Scientific, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. S. Ostrovska, “q-Bernstein polynomials and their iterates,” Journal of Approximation Theory, vol. 123, no. 2, pp. 232–255, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. S. Ostrovska, “The sharpness of convergence results for q-Bernstein polynomials in the case q>1,” Czechoslovak Mathematical Journal, vol. 58, no. 4, pp. 1195–1206, 2008. View at Publisher · View at Google Scholar
  5. H. Wang and X. Wu, “Saturation of convergence for q-Bernstein polynomials in the case q>1,” Journal of Mathematical Analysis and Applications, vol. 337, no. 1, pp. 744–750, 2008. View at Publisher · View at Google Scholar
  6. Z. Wu, “The saturation of convergence on the interval [0,1] for the q-Bernstein polynomials in the case q>1,” Journal of Mathematical Analysis and Applications, vol. 357, no. 1, pp. 137–141, 2009. View at Publisher · View at Google Scholar
  7. S. G. Gal, “Voronovskaja's theorem and iterations for complex Bernstein polynomials in compact disks,” Mediterranean Journal of Mathematics, vol. 5, no. 3, pp. 253–272, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. S. G. Gal, “Approximation by complex genuine Durrmeyer type polynomials in compact disks,” Applied Mathematics and Computation, vol. 217, no. 5, pp. 1913–1920, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. G. A. Anastassiou and S. G. Gal, “Approximation by complex Bernstein-Schurer and Kantorovich-Schurer polynomials in compact disks,” Computers & Mathematics with Applications, vol. 58, no. 4, pp. 734–743, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. G. A. Anastassiou and S. G. Gal, “Approximation by complex bernstein-durrmeyer polynomials in compact disks,” Mediterranean Journal of Mathematics, vol. 7, no. 4, pp. 471–482, 2010. View at Publisher · View at Google Scholar
  11. N. I. Mahmudov, “Approximation by genuine q-Bernstein-Durrmeyer polynomials in compact disks,” Hacettepe Journal of Mathematics and Statistics, vol. 40, no. 1, pp. 77–89, 2011. View at Google Scholar
  12. N. I. Mahmudov, “Convergence properties and iterations for q-Stancu polynomials in compact disks,” Computers & Mathematics with Applications. An International Journal, vol. 59, no. 12, pp. 3763–3769, 2010. View at Publisher · View at Google Scholar
  13. N. I. Mahmudov, “Approximation by Bernstein-Durrmeyer-type operators in compact disks,” Applied Mathematics Letters, vol. 24, no. 7, pp. 1231–1238, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. N. I. Mahmudov and V. Gupta, “Approximation by genuine Durrmeyer-Stancu polynomials in compact disks,” Mathematical and Computer Modelling, vol. 55, no. 3-4, pp. 278–285, 2012. View at Google Scholar